# SDR SWIA202054616

- Difficulty date: October 28, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 598BB HAS ELONGATED AND OVERSIZE FASTENER HOLE.  C-CHECK RO 12/14/2020.  REPLACED ACCESS PANEL 598BB AND REPAIRED ELONGATED AND OVERSIZE FASTENER HOLE COMMON WITH WING TRAILING EDGE, REF REO AND DWG.  COMPLIED WITH SKYWEST TASKCARD.  SEE CONTINUATION CARD FOR DETAILS.
